# SDR ASAA2019010327925

- Difficulty date: January 3, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 45,298 hours, 13,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A811047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STA 951 FRAME CORR AT WL 209. GROUNDED - YES. REPAIRED DAMAGE TO FRAME IAW EA 800 53EA 21150 THIS IS A CAT B REPAIR WITH AN INSPECTION THRESHOLD OF 75,000 TOTAL FLT. CYCLES W 1.5 O .195 R .167 L 1.8 D .028.
